# SDR CALA2014090992098

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 54,065 hours, 21,924 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE HAD A 1.5 INCH X 1.5 INCH AREA OF WATER INGRESS, 26 INCHES FROM THE INBD END OF THE ELEVATOR & 26 INCHES FWD OF THE TE ZONE 1.  DAMAGE WAS R & R ACP IAW SRM 55-21-11 PARA 5 E FIG 205 CONFIG 1.  REPAIR REQUIRES INSPECTION IAW SRI55-21-11-2-002-00 PARA 3 B TBL 203.  FIRST INSP 60,000C OR 120,000T FROM TIME OF COMPONENT DELIVERY.  SUBSEQUENT INSP TBD.
